# SDR 97ZZZM852

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR THRESHOLD HAS HOLE CORRODED THROUGH THRESHOLD.  REPLACED AFT PASSENGER DOOR SILL PLATE.
